Proceedings of the Japan Academy, Series A, Mathematical Sciences

Boundly factorizable $\mathcal{S}$-indecomposable semigroups generated by two elements

Morio Sasaki and Takayuki Tamura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 315-317.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513571

Digital Object Identifier
doi:10.3792/pjaa.63.315

Mathematical Reviews number (MathSciNet)
MR931246

Zentralblatt MATH identifier
0698.20049

Subjects
Primary: 20M05: Free semigroups, generators and relations, word problems [See also 03D40, 08A50, 20F10]

Citation

Sasaki, Morio; Tamura, Takayuki. Boundly factorizable $\mathcal{S}$-indecomposable semigroups generated by two elements. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 315--317. doi:10.3792/pjaa.63.315. https://projecteuclid.org/euclid.pja/1195513571


Export citation

References

  • [1] S. Kasahara: A note on semigroups with a base and its application to the theory of education. Math. Japonicae, vol. 6, no. 2, pp. 45-57 (1962).
  • [2] M. Petrich: On the structure of a class of commutative semigroups. Czech. Math. J., 14, 147-153 (1964).
  • [3] T. Tamura: Another proof of a theorem concerning the greatest semilattice decomposition of a semigroup. Proc. Japan Acad., 40, 777-780 (1964).
  • [4] T. Tamura: Construction of trees and commutative archimedean semigroups. Math. Nachr., 36, 255-287 (1968).
  • [5] T. Tamura: The Theory of Semigroups. Kyoritsu Shuppan (1972) (in Japanese).